# SDR SWAA2019121239577

- Difficulty date: November 26, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 74,450 hours, 44,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 144A5300
- Condition: Corroded
- Location: Bs 549-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACKS CORRODED BETWEEN BS. 549.45 TO BS. 727B-12, RBL 45. / R&R SEAT TRACK IAW SRM & DWG.
